Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 211, NWS Tulsa, OK

May 12, 20094 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2009, 1:00 PM CDT for 4 counties in Oklahoma. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2009, 1:00 PM CDT (18:00 UTC)
Expired
May 12, 2009, 1:27 PM CDT
In force
27 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 1:00 PM CDTHAIL 0.75Sapulpa, OKREPORTED BY SAPULPA POLICE DEPARTMENT.
May 12, 1:15 PM CDTHAIL 0.88Tulsa, OKREPORTED NEAR SAINT FRANCIS HOSPITAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 6.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2009-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2009-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 121800
SVRTSA
OKC037-131-143-145-121845-
/O.NEW.KTSA.SV.W.0211.090512T1800Z-090512T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT TUE MAY 12 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 145 PM CDT

* AT 100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR SAPULPA...MOVING NORTHEAST
  AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAPULPA...
  KIEFER...GLENPOOL...JENKS...TULSA...BROKEN ARROW...OWASSO...
  VERDIGRIS AND CATOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3618 9603 3617 9601 3619 9601 3634 9575
      3614 9559 3586 9618 3602 9631
TIME...MOT...LOC 1800Z 237DEG 31KT 3599 9615

$$
2 follow-up statements
000 
WWUS54 KTSA 121807
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT TUE MAY 12 2009

OKC037-131-143-145-121845-
/O.CON.KTSA.SV.W.0211.000000T0000Z-090512T1845Z/
WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
107 PM CDT TUE MAY 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR TULSA...EASTERN CREEK...SOUTHWESTERN ROGERS AND NORTHWESTERN
WAGONER COUNTIES...

AT 107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR JENKS...MOVING NORTHEAST AT 35 MPH. THIS 
STORM HAS A HISTORY OF PRODUCING HAIL TO THE SIZE OF PENNIES IN 
SAPULPA.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JENKS...TULSA...
OWASSO...CATOOSA AND VERDIGRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3594 9606 3602 9611 3617 9603 3618 9602
      3617 9601 3619 9601 3634 9575 3614 9559
TIME...MOT...LOC 1807Z 237DEG 31KT 3602 9606

$$
000 
WWUS54 KTSA 121827
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CDT TUE MAY 12 2009

OKC037-131-143-145-121837-
/O.CAN.KTSA.SV.W.0211.000000T0000Z-090512T1845Z/
WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
127 PM CDT TUE MAY 12 2009

...THE SEVERE THUNDERSTORM WARNING FOR TULSA...EASTERN CREEK...
SOUTHWESTERN ROGERS AND NORTHWESTERN WAGONER COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3594 9606 3602 9611 3617 9603 3618 9602
      3617 9601 3619 9601 3634 9575 3614 9559
TIME...MOT...LOC 1827Z 237DEG 31KT 3611 9588

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 12:38 PM CDT, 22 minutes earlier.

Area forecast discussion, May 12, 12:38 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CDT TUE MAY 12 2009

...AVIATION...

.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE EXITING THE EASTERN OKLAHOMA
TAFS...OCCURRING IN FSM AND WILL MOVE INTO XNA/FYV OVER THE NEXT
COUPLE OF HOURS. WILL CARRY VCTS FOR LINGERING PRECIP ACROSS
EASTERN OKLAHOMA AND TEMPO THE PRECIP FOR NORTHWEST ARKANSAS. ALL
TAF SITES LOOK TO DRY OUT AFTER 0000 UTC. PRECIP CHANCES REMAIN
ACROSS FAR NORTHEAST OKLAHOMA OVERNIGHT...THOUGH FEEL AS COVERAGE
WILL BE TOO ISOLATED TO MENTION IN THE TAFS. SOUTHEAST TO SOUTHERLY
SFC WINDS WILL INCREASE AT 15G20KTS AFTER 1200 UTC AS THE WARM
FRONT PUSHES THROUGH THE CWA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  84  56  78 /  10  30  80  40
FSM   68  86  64  79 /  10  10  60  40
MLC   70  85  63  78 /   0  10  60  30
BVO   69  85  55  76 /  20  40  80  40
FYV   65  82  58  71 /  20  20  90  50
BYV   65  83  57  72 /  20  20  90  60
MKO   69  84  59  75 /  10  10  80  40
MIO   68  83  55  73 /  20  40  90  50
F10   70  85  59  76 /  10  10  80  30
HHW   69  86  67  83 /  10  10  40  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...20
LONG TERM....14
AVIATION...20
Hazardous weather outlook, May 12, 10:59 AM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1059 AM CDT TUE MAY 12 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-130400-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1059 AM CDT TUE MAY 12 2009

...SIGNIFICANT SEVERE WEATHER AND FLOODING POSSIBLE WEDNESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET... ONGOING.

DISCUSSION...
NUMEROUS SHOWERS TO STRONG THUNDERSTORMS HAVE DEVELOPED AND WILL
CONTINUE TO SPREAD WEST TO EAST ACROSS EASTERN OKLAHOMA AND INTO
NORTHWEST ARKANSAS THROUGH THE LATE MORNING AND EARLY AFTERNOON
HOURS. LIMITED INSTABILITY REMAINS FOR SOME OF THESE STORMS TO
BECOME SEVERE...WITH LARGE HAIL BEING THE MAIN THREAT. THIS
ACTIVITY SHOULD MOVE OUT OF THE REGION LATE THIS AFTERNOON AND
EVENING...WITH ADDITIONAL THUNDERSTORM DEVELOPMENT POSSIBLE
OVERNIGHT TONIGHT ACROSS NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED...HOWEVER A REGIONAL SPOTTER
NETWORK IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SEVERE WEATHER APPEARS LIKELY FOR WEDNESDAY AFTERNOON AND EVENING
AS A SHARP COLD FRONT MOVES INTO THE AREA...WITH AN AXIS OF STRONG
INSTABILITY DEVELOPING AHEAD OF THE FRONTAL BOUNDARY.  SIGNIFICANT
SEVERE WEATHER IS POSSIBLE GIVEN THE DEGREE OF INSTABILITY.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA INTO THE UPCOMING
WEEKEND...WITH THE INITIAL COLD FRONT SLOW TO CLEAR THE AREA...AND
ANOTHER SHARP COLD FRONT EXPECTED BY NEXT SATURDAY.  AREAS OF
HEAVY RAINFALL ARE LIKELY AND FLASH FLOOD WATCHES MAY BE NEEDED
AS CONFIDENCE INCREASE IN THE LOCATION OF THE HEAVIEST RAINS.
ADDITIONALLY...RISES ON MAIN STEM RIVERS ARE LIKELY WITH POTENTIAL
FOR FLOOD STAGES TO BE REACHED.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
WIDESPREAD SEVERE WEATHER IS POSSIBLE FOR WEDNESDAY AND WEDNESDAY
NIGHT...AND MAY REQUIRE PROLONGED SPOTTER ACTIVATION FOR
PORTIONS OF THE AREA.  ALSO...RESPONSES TO FLOODING ARE POSSIBLE
THROUGH MUCH OF THIS WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 12, 11:29 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1129 AM CDT TUE MAY 12 2009

OKZ049-121730-
PUSHMATAHA OK-
1129 AM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PUSHMATAHA

AT 1129 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES NORTHEAST OF DARWIN...MOVING EAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SOBOL...ANTLERS...
CORINNE...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...
OLETA...DARWIN AND KELLOND.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3417 9579 3436 9579 3437 9515 3416 9516
      3416 9531 3416 9534
TIME...MOT...LOC 1629Z 272DEG 21KT 3426 9574
Special weather statement, May 12, 12:34 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 PM CDT TUE MAY 12 2009

OKZ055>057-121830-
CRAIG OK-NOWATA OK-WASHINGTON OK-
1234 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG...NOWATA AND WASHINGTON

AT 1234 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8
MILES WEST OF NOWATA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...
LENAPAH...CENTRALIA...HOLLOW AND CENTRAILIA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3675 9515 3660 9578 3660 9582 3659 9582
      3658 9585 3675 9592 3700 9525 3700 9524
TIME...MOT...LOC 1734Z 254DEG 25KT 3669 9578
Special weather statement, May 12, 12:35 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 PM CDT TUE MAY 12 2009

OKZ060-061-064-066-067-121830-
CREEK OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
1235 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...NORTHWESTERN WAGONER...SOUTHERN ROGERS...
     SOUTHEASTERN CREEK AND TULSA

AT 1236 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6
MILES SOUTHWEST OF BEGGS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...
PRESTON...BEGGS...HECTORVILLE...LEONARD...BIXBY...BROKEN ARROW...
STONEBLUFF...COWETA...ONETA AND MOUNDS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3623 9567 3602 9545 3586 9572 3586 9576
      3583 9576 3557 9616 3559 9618 3564 9619
      3565 9624 3571 9631
TIME...MOT...LOC 1736Z 228DEG 30KT 3570 9615
Special weather statement, May 12, 12:40 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 PM CDT TUE MAY 12 2009

OKZ054-059-121830-
OSAGE OK-PAWNEE OK-
1240 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 1240 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES NORTH OF RALSTON...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...FAIRFAX...
PEARSONIA AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3691 9635 3671 9617 3641 9675 3656 9688
TIME...MOT...LOC 1740Z 234DEG 27KT 3654 9673
Local storm report, May 12, 12:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT TUE MAY 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     HAIL             GRAINOLA                36.94N 96.65W
05/12/2009  M0.75 INCH       OSAGE              OK   PUBLIC

&&

KAT
Special weather statement, May 12, 12:56 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT TUE MAY 12 2009

OKZ060-064-121845-
CREEK OK-TULSA OK-
1256 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK AND TULSA

AT 1256 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
KELLYVILLE...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...JENKS...GLENPOOL...BROKEN
ARROW...KIEFER...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3627 9585 3619 9582 3617 9582 3617 9581
      3605 9576 3586 9618 3601 9626
TIME...MOT...LOC 1756Z 241DEG 26KT 3596 9618

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:04 AM CDTSpecial Weather StatementTSAPushmataha26 min
May 12, 9:39 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pushmataha66 min
May 12, 9:59 AM CDTSpecial Weather StatementTSAPawnee31 min
May 12, 10:12 AM CDTSpecial Weather StatementTSACreek, Pawnee, Tulsa63 min
May 12, 10:20 AM CDTSpecial Weather StatementTSAOkfuskee40 min
May 12, 10:38 AM CDTSpecial Weather StatementTSAPushmataha67 min
May 12, 10:39 AM CDTSpecial Weather StatementTSARogers, Tulsa, Wagoner66 min
May 12, 10:42 AM CDTAreal Flood AdvisoryTSAChoctaw, Latimer, LeFlore, Pushmataha63 min
May 12, 10:42 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee63 min
May 12, 11:29 AM CDTSpecial Weather StatementTSAPushmataha61 min
May 12, 11:44 AM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha61 min
May 12, 12:34 PM CDTSpecial Weather StatementTSACraig, Nowata56 min
May 12, 12:35 PM CDTSpecial Weather StatementTSATulsa55 min
May 12, 12:40 PM CDTSpecial Weather StatementTSAOsage50 min
May 12, 12:43 PM CDTAreal Flood AdvisoryTSAPushmataha62 min
May 12, 12:43 PM CDTSevere Thunderstorm WarningTSAOsage41 min
May 12, 12:56 PM CDTSpecial Weather StatementTSATulsa49 min
May 12, 1:43 PM CDTSpecial Weather StatementTSACraig47 min
May 12, 2:15 PM CDTSpecial Weather StatementTSADelaware, Mayes60 min
May 12, 2:31 PM CDTSpecial Weather StatementTSACraig, Ottawa59 min
May 12, 2:50 PM CDTSevere Thunderstorm WarningTSANowata, Washington30 min
May 12, 2:54 PM CDTSpecial Weather StatementTSAOttawa66 min
May 12, 3:00 PM CDTSevere Thunderstorm WarningTSACraig, Nowata48 min
May 12, 3:05 PM CDTSpecial Weather StatementTSADelaware55 min
May 12, 3:08 PM CDTSevere Thunderstorm WarningTSACraig, Nowata67 min
May 12, 3:37 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers48 min
May 12, 3:49 PM CDTSpecial Weather StatementTSALeFlore56 min
May 12, 4:14 PM CDTSpecial Weather StatementTSADelaware, Mayes61 min
May 12, 4:33 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes42 min
May 12, 5:11 PM CDTSpecial Weather StatementTSAAdair64 min
May 12, 5:42 PM CDTSevere Thunderstorm WarningTSAAdair48 min
May 12, 6:12 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.